# SDR DL757020071

- Difficulty date: January 20, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 48,157 hours, 24,310 cycles
- Engine: Pwa PW2037
- Engine time: 31,654 hours, 15,304 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 31,654 hours, 15,304 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE HYD MESSAGE AND OVERHEAD LIGHT CAME ON PRIOR TO T/O.  REPAIRED SHIELDED WIRE 18 INCHES FROM CANNON PLUG IN LEFT ENGINE PYLON.  INDICATION NOW NORMAL.
